# SDR DXTA2010031504032

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 1,234 hours, 750 cycles
- Engine: Allsn AE3007C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 99144246
- Part serial: 1265
- Condition: Malfunctioned
- Location: Fuel Transfer
- Part time: 1,234 hours, 750 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AMBER CAS MESSAGE "WING TANK O'FULL - R" ILLUMINATED DURING LEVEL FLIGHT. NOTICED FUEL VENTING FROM THE RT WING TIP.  VENTING STOPPED AFTER TURNING OFF BOTH CTR WING TRANSFER PUMPS.  REMOVED AND REPLACED THE RT WING INBOARD AND OUTBOARD FUEL TRANSFER VALVES DUE TO LEAKING IN REF TO THE CE750 M/M CH 28-20-06.  ALL FINAL OPERATIONAL AND LEAK CHECKS SATISFACTORY.
